Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment to get rid of dandruff

Answered by
Dr.
Dr. Charu Bansal

Dermatologist

Practicing since :2010

Answered : 773 Questions

default
Posted on Wed, 6 Aug 2014 in Skin Hair and Nails
Question: I am suffering from drandruff in scalp and check sich 1 year, i tried different antidrandruff shampoo and now using Randruff medical shampoo sinch 3 month but still drandruff is not cured. What is the solution to get rid of it?am suffering from drandruff in scalp and chest since 1 year.
doctor
Answered by Dr. Charu Bansal 48 minutes later
Brief Answer:
anti dandruff shampoo and noskurf lotion

Detailed Answer:
Hello dear,
Welcome to healthcaremagic.
I have read your query and understood your concern.
Dandruff is usually a problem.of oily skin.
it is associated with frequent relapse and recurrence.

For dandruff, I usually advice my patients to apply shampoo containing ketoconazole 2 percent on alternate day basis till it is completely resolved. Apply the foam on affected chest area also and leave the foam on scalp and chest for around five minutes before you wash it.
Once it is cured, maintenance therapy is required so as to prevent its recurrence.

Alongwith in case of severe dandruff, I usually advice my patients to apply noskurf lotion on the affected scalp on alternate day basis.

I hope it helps.
If you have any further query you may ask me.
Stay healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Ketoconazole

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

I have had an itchy rash on the inside of left ankle for ten weeks., appears to have a large bright red ring about the size of an egg. went to hospital, they perscribed ketoconazole cream as well as junuvia. tablets. No improvement. Your diagnosis?

doctor1 MD

sir, i am Md.Mahabub Badal .25 Years old. from Bangladesh. I have hair loss problem. last 2010 i attacked by fever. Dr. suggest to take Ciprofloxacin medicine for 28 days. after than my hair fall problem is start. now two problem is added in my head one is dandruff & other is itch in my head. in last year(December) 2013 i meet a Dermatologist. he suggest to it vitamin E and use Ketoconazole Shampoo. but no solution, still now i face those problem. main problem is itch in my head, i thing my head is attacked by fungus or bacteria. please give any advice or solution if i escape this problem. my email is YYYY@YYYY .

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5 months, for sometime they dissapear and now i had close cut and they reappeared back, when closely...

doctor1 MD

I had a case if jock itch and now the rash is gone but my testicles are inflamed and itch like crazy. nothing seems to sooth the itching and it at a point i cant sleep. do I still continue to use the Ketoconazole i was given by my Dr. or is this something else?